Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 716719, 19 pages
http://dx.doi.org/10.1155/2012/716719
Research Article

Symbolic Computation and the Extended Hyperbolic Function Method for Constructing Exact Traveling Solutions of Nonlinear PDEs

1School of Computer Science and Educational Software, Guangzhou University, Guangzhou 510006, China
2School of Mathematics and Information Science, Guangzhou University, Guangzhou 510006, China
3Key Laboratory of Mathematics and Interdisciplinary Sciences of Guangdong Higher Education Institutes, Guangzhou University, Guangzhou 510006, China

Received 31 May 2012; Revised 6 August 2012; Accepted 13 August 2012

Academic Editor: Renat Zhdanov

Copyright © 2012 Huang Yong et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Huang Yong, Shang Yadong, and Yuan Wenjun, “Symbolic Computation and the Extended Hyperbolic Function Method for Constructing Exact Traveling Solutions of Nonlinear PDEs,” Journal of Applied Mathematics, vol. 2012, Article ID 716719, 19 pages, 2012. https://doi.org/10.1155/2012/716719.